Alert archive / Louisiana / Small Craft Advisories in 2015

Small Craft Advisory 63, NWS Lake Charles, LA

November 20, 2015

NWS Lake Charles, LA issued this small craft advisory at Nov 20, 2015, 3:48 PM CST. It took effect at Nov 21, 2015, 12:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 3:48 PM CST (21:48 UTC)
In effect from
Nov 21, 2015, 12:00 PM CST
Expired
Nov 22, 2015, 12:00 PM CST
In force
24 hr
Issued by
NWS Lake Charles, LA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 10:32 AM CST, 5 hours 16 minutes earlier.

Area forecast discussion, Nov 20, 10:32 AM CST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1032 AM CST FRI NOV 20 2015

.DISCUSSION...
18Z TAF ISSUANCE.

&&

.AVIATION...
VFR EXPECTED THIS AFTERNOON AND OVERNIGHT. E WINDS ~10 KTS AT
AEX...12-15 KTS WITH GUSTS OVER 20 KTS ACROSS SE TX/S LA TERMINALS
AS THE PRESSURE GRADIENT REMAINS TIGHT ACROSS THE N GULF. PREFRONTAL
SHRA EXPECTED TO BEGIN SHORTLY BEFORE DAYBREAK ACROSS THE REGION...WITH
THE BEST CHANCE FOR SHRA & MVFR VSBY/CEILING BETWEEN 12-18Z
SAT...FOR WHICH PROB30 GROUP PLACED.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  52  65  38  51 /  20  30  10   0
LCH  56  68  43  54 /  30  50  10   0
LFT  57  69  42  53 /  30  40  10   0
BPT  59  68  43  55 /  30  50  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

AVIATION...08
Hazardous weather outlook, Nov 20, 4:57 AM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 AM CST FRI NOV 20 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
211200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
457 AM CST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS WILL DEVELOP AFTER MIDNIGHT AHEAD OF A COLD FRONT.
MOST OF THE RAINFALL WILL BE LIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG CANADIAN COLD FRONT WILL MOVE ACROSS ON SATURDAY WITH
SCATTERED SHOWERS. MOST OF THE RAIN WILL BE LIGHT TO MODERATE. A
MUCH COLDER AND DRIER AIR MASS WILL MOVE IN BEHIND THE COLD FRONT.
A LIGHT FREEZE AND FROST...THE FIRST OF THE SEASON...WILL BE
POSSIBLE DOWN TO THE I-10 CORRIDOR ON SUNDAY NIGHT INTO MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-211200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
457 AM CST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS WILL DEVELOP TONIGHT AHEAD OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS
ON SATURDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL
DEVELOP AHEAD OF THE FRONT. STRONG AND GUSTY NORTH WINDS WILL
DEVELOP BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS
FROM LATE SATURDAY INTO SUNDAY. ALSO...FREQUENT GUSTS TO GALE
FORCE MAY OCCUR OVER THE OUTER WATERS ON SATURDAY NIGHT INTO EARLY
SUNDAY. THE STRONG NORTH WINDS MAY ALSO CAUSE LOW WATER CONDITIONS
ON SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 3:54 PM CSTWind AdvisoryLCHCameron, Lafayette, Saint Landry, Saint Martin44 hr

Nearby

Small Craft Advisories in Louisiana, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.